zbMATH — the first resource for mathematics

Asymptotic behaviour of a class of third-order delay differential equations. (English) Zbl 0996.34029
The authors present sufficient conditions for the delay differential equation \[ y'''(t)+a(t)y''(t)+b(t)y'(t)+c(t)y(g(t))=0\tag{1} \] to have property (B), that is, every nonoscillatory solution \(y(t)\) to (1) satisfies \(y(t)y^{i}(t)>0\), \(0\leq i\leq 3\). The obtained results generalize some other known results.

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: EuDML
[1] AHMAD S.-LAZER A. C.: On the oscillatory behaviour of a class of linear third order differential equations. J. Math. Anal. Appl. 28 (1970), 681-689. · Zbl 0167.07903
[2] DŽURINA J.: Asymptotic properties of third order delay differential equations. Czechoslovak Math. J. 45 (1995), 443-448. · Zbl 0842.34073
[3] DŽURINA J.: Asymptotic properties of the third order differential equations. Nonlinear Anal. 26 (1996), 33-39. · Zbl 0840.34076
[4] ERBE L.: Existence of oscillatory solutions and asymptotic behaviour for a class of third order linear differential equations. Pacific J. Math. 64 (1976), 369-385. · Zbl 0339.34030
[5] GYORI I.-LADAS G.: Oscillation Theory of Delay Differential Equations. Clarendon Press, Oxford, 1991.
[6] JONES G. D.: Properties of solutions of a class of third-order differential equations. J. Math. Anal. Appl. 48 (1974), 165-169. · Zbl 0289.34046
[7] KIGURADZE I. T.: On the oscillation of solutions of the equation \(d^m u/dt^m +a(t)|u|^n \sgn u = 0\). (Russian), Mat. Sb. 65 (1964), 172-187. · Zbl 0135.14302
[8] KUSANO T.-NAITO M.: Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 33 (1981), 509-532. · Zbl 0494.34049
[9] LAZER A. C.: The behaviour of solutions of the differential equation \(y''' + p(x)y' + q(x)y = 0\). Pacific. J. Math. 17 (1966), 435-456. · Zbl 0143.31501
[10] PARHI N.-DAS P.: On the oscillation of a ciass of linear homogeneous third order differential equations. Arch. Math. (Brno) 34 (1998), 435-443. · Zbl 0973.34023
[11] PARHI N.-PADHI, SESHADEV: On asymptotic behaviour of delay differential equations of third order. Nonlinear Anal. 34 (1998), 391-403. · Zbl 0935.34063
[12] TRENCH W. F.: Canonical forms and principal systems for general disconjugate equations. Trans. Amer. Math. Soc. 189 (1974), 319-327. · Zbl 0289.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.